| Model Number |
9799 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anchorfast device was not returned; therefore, a device evaluation could not take place.The lot number was not provided so the dhr review could not be completed.Investigation is ongoing.Full udi information is not available since the lot number was not provided.
Event or Problem Description
This is for the second of two patients.It was reported that an account had a patient who had a hollister anchorfast oral endotracheal tube fastener in place and when the rt did their patient assessment, the upper lip spacer was noted to be no longer adhering to the plastic lip piece and falling off.